# SDR ASOA201100481

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRUCTURE AT FS 589.0 OTBD IS CRACKED AT CARGO DOOR SEAL PLATE.   R & R FLOORBEAM AT FS 589 IAW SRM 51-42-06 AND 51-42-21. MAJOR REPAIR.
